# SDR SWAA2023071159780

- Difficulty date: June 15, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,450 hours, 31,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 221GF FWD O/B END CRACKED<[01] RECEIVED MAIN CABIN FLOOR PANEL 141A5810-181; PANEL WILL BE INSTALLED ON T/C TTG8Q00KV1HS;[02] VERIFIED STEP 1
